# SDR FDEA201010194112

- Difficulty date: October 19, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15513
- Condition: Gouged
- Location: Bs 565 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE, MCD INNER SURROUND SKIN STA 565, STR 4L.  REMOVED DAMAGED MCD INNER SKIN, FABRICATED NEW INNER SKIN & INSTALLED NEW   INNER SKIN AT BS 506 - BS 594, MCD INNER SKIN IAW SRM 53-10-2 FIG 3A,  SRM 51-30-5, SRM 51-30-2.
